A characterization of minimal inequalities for mixed integer programs

Bachem, Achim and Johnson, Ellis L. and Schrader, Rainer (1982) A characterization of minimal inequalities for mixed integer programs.
Published in: Operations Research Letters Vol. 1 (2). pp. 63-66.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:40
Last Modified: 30 Jun 2014 12:40
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/720